# SDR IPXA11169169

- Difficulty date: August 27, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 11,015 hours, 6,736 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Component: Spoiler
- Component part number: A57771000010000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING NR 3 SPOILER OTBD HINGE ARM IS DELAMINATED.     ACCOMPLISHED REPAIR ON NR 3 SPOILER OTBD HINGE ARM IAW EO A300-5750-44218-A.
